A 22-year-old female asked:
Disclaimer

after the first day of miconazole 3 should it be getting worse?

1 doctor answer
Dr. Dawn Clancy
35 years experience Internal Medicine
Possibky: May have increased itching as med starts to work.
Answered on Jul 14, 2018

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 44-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Have only heard: anecdotals about using miconazole nitrate for hair growth. Are you balding? Frankly, it would probably be a better bet - to see your dermatologist if ... Read More
A 22-year-old female asked:
Dr. Sung ho Bae
18 years experience Podiatry
Be persistent: Miconazole is an antifungal. It may be you have a chronic fungal infection inbetween the toes. I would remember to thoroughly dry out inbetween the ... Read More
1
1 comment
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month